I am a long-term migraine sufferer and have been taking pain killers now for about two years. A lot of the time I will take 1500 mgs of acetaminophen in one dose. Does anyone know if this will be detrimental to my liver? I never EVER exceed the 4000mg limit in 24 hours, but I will often take 6 pills in one day, that is 1500 mgs of acetaminophen, then 1500 mgs again twelve hours later if necessary. I am very strict about the time in between each doese. So let me ask specifically:
1. Is it dangerous to take 1500 mgs of acetaminophen in one dose?
2. Is it dangerous to take 1500 mgs of acetaminophen every twelve hours?
3. How long would it take for this dosage to leave my liver completely?
low levels of magnesium can cause migranes... have yours checked. The best way to absorb magnesium is thru the skin. Buy yourself Epsom salts and put about a cup in warm bath water ( after you have already showered) and just relax in the bathtub. When you get out, blot your skin dry. Do not rinse the magnesium off. It will help your headaches.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.